University of Surrey

Test tubes in the lab Research in the ATI Dance Research

The Persistence of a Slow Manifold with Bifurcation

Kristiansen, KU, Palmer, P and Roberts, RM (2012) The Persistence of a Slow Manifold with Bifurcation SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS, 11 (2). pp. 661-683.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Kristiansen, KUUNSPECIFIEDUNSPECIFIED
Palmer, PUNSPECIFIEDUNSPECIFIED
Roberts, RMm.roberts@surrey.ac.ukUNSPECIFIED
Date : 1 January 2012
Identification Number : 10.1137/110820671
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, Applied, Physics, Mathematical, Mathematics, Physics, MATHEMATICS, APPLIED, PHYSICS, MATHEMATICAL, singularly perturbed Hamiltonian systems, slow manifolds with bifurcations, pitchfork bifurcations, blow-up, tethered satellites, ADIABATIC-INVARIANT, SEPARATRIX, SYSTEMS, MOTIONS, STABILITY, EXISTENCE, FREEDOM
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:30
Last Modified : 17 May 2017 15:04
URI: http://epubs.surrey.ac.uk/id/eprint/835584

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800